Filtered modules with coefficients.

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00678917
Contributor : Nadège Arnaud <>
Submitted on : Wednesday, March 14, 2012 - 11:27:50 AM
Last modification on : Thursday, February 7, 2019 - 5:11:48 PM

Links full text

Identifiers

Collections

Citation

Eknath Ghate, Ariane Mézard. Filtered modules with coefficients.. Transactions of the American Mathematical Society, American Mathematical Society, 2009, 361 (5), pp.2243-2261. ⟨10.1090/S0002-9947-08-04829-0⟩. ⟨hal-00678917⟩

Share

Metrics

Record views

145